# SDR DL72S972341

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467DA
- Make and model: Boeing 727232
- Aircraft serial: 20744
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Condition: Cracked
- Location: Lt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING F-1 LETTER CHECK, 1.25 INCH CRACK NR 4 L/E SLAT I/B TRACK ROLLER BOX I/B STIFFENER.  REPLACED STIFFENER PER M/M 57-20-21.
